# SDR FDEA201410163225

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300263
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT FOUND TO HAVE TE WEDGE DISBONDED ON OTBD LOWER SURFACE.  REPAIRED IAW EA F-5750-T0311994.
